Per citar aquest document: http://ddd.uab.cat/record/60374
Compactness of support of solutions for some classes of nonlinear elliptic and parabolic systems
Bouchekif, M.

Data: 1994
Resum: In this paper, we obtain some existence Theorems of nonnegative solutions with compact support for homogeneous Dirichlet elliptic problems; we extend also these results to parabolic systems. Supersolution and comparison principles are our main ingredients.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 38, Núm. 1 (1994) , p. 227-241, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_38194_18


15 p, 2.1 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-28, darrera modificació el 2016-06-11



   Favorit i Compartir